Quitting cybalta after 10 years
Lamb; listen close to Janie she knows just what she is talking about and after 10 years you sure can't just stop it without having all kinds of withdrawals etc. get your doctor's help and advice many people think they don't need it because they have been feeling so much better but not notice that it is their medication doing it for them then you try and restart and a lot of times it does not work as well so make sure this is really what you want to do. Chuck1957
Hi, Lamb, As Janie said you should have your doctor's advice on a schedule that reduces your dose gradually over a short period of time. Short term you could experience withdrawal symptoms if you stop abruptly and long term you might have a rebound of your depression and/or anxiety disorders.
Best wishes to you in this decision. If you have any questions or concerns please feel free to post here. We'll lend support as we can and share our personal experiences with you.
Good luck! Wildcat
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jan 2015 • 7 answers
Posted 16 Dec 2016 • 1 answer
Posted 27 May 2017 • 2 answers
Posted 16 Oct 2017 • 1 answer
I have been taking 60mg of Cymbalta once a day for over 10 yrs. For the past week I have been having
Posted 4 May 2018 • 1 answer